# SDR IXXA0400086S

- Difficulty date: May 13, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT OUTBD FLAP UPPER SKIN HAS INTERIM REPAIR AT STA XF 282.000.  REPAIRS WERE ACCOMPLISHED BY PERFORMING MAJOR REPAIRS IAW DC8 SRM 51-1-0 PG 1 DC8 SRM 57-7-1 PG 2 FIG 4.   REMOVED RT OUTBD FLAP FWD UPPER PLATING WITH INTERIM REPAIR ON IT IAW DC8 SRM 51-121 PG 1.  FABRICATED NEW UPPER PLATING IAW DC8 SRM 57-7-1 PG 2.  CLEANED, TREATED AND PRIMED AREA AND PLATING INTERIOR IAW DC8 SRM 51-1-8B.  INSTALLED NEW UPPER PLATING IAW DC8 SRM 51-1-21 PG 1.
